# SDR SWAA2019062434057

- Difficulty date: June 12, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 43,625 hours, 29,853 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING WIGGLE PLATE CRACKED AT RSS. 261.  R&R WIGGLE PLATE IAW SRM.
